# SDR AU970341

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A36
- Engine: Cont IO520B
- Propeller: Mcauly 3A32C76
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: NAS261064
- Condition: Corroded
- Location: Aileron Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AILERON CONTROL CABLE CONTAINED SEVERE CORROSION AND FRAYING IN AREA BENEATH CLAMP BETWEEN AUTOPILOT ROLL SERVO TO CONTROL CABLE
